A sufficient condition for the stability of discrete-time systems with state-dependent coefficient matrices

Tsuyoshi Yuno, Toshiyuki Ohtsuka

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

There is no systematic method of checking the stability of general nonlinear systems. In this study, we focus on discrete-time autonomous systems with state-dependent coefficient matrices. Sufficient conditions for local and global asymptotic stabilities are given for upper-triangularizable systems. The transformation matrix for triangularization is not required explicitly for checking such conditions. Moreover, the system may have nondifferentiability at the origin, which is an advantage of our approach over Lyapunov's indirect method.

Original languageEnglish
Article number6544591
Pages (from-to)243-248
Number of pages6
JournalIEEE Transactions on Automatic Control
Volume59
Issue number1
DOIs
Publication statusPublished - Jan 2014
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'A sufficient condition for the stability of discrete-time systems with state-dependent coefficient matrices'. Together they form a unique fingerprint.

  • Cite this